# SDR AALA991303

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM LOWER FLANGE BROKEN COMPLETELY THROUGH THE WIRE BUNDLE STANDOFF SCREW HOLE.  INSTALLED ANGLE, EQUAL LEG THICKNESS STAINLESS REPAIR PER SRM 51-40-4 PAGE 5.  (M)
